Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 3, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 12, 2023, 6:00 PM CDT for Glasscock County, Midland County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2023, 6:00 PM CDT (23:00 UTC)
- Expired
- May 12, 2023, 8:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Glasscock County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 39 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3360 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
188
WGUS54 KMAF 122300
FFWMAF
TXC173-329-130100-
/O.NEW.KMAF.FF.W.0003.230512T2300Z-230513T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
600 PM CDT Fri May 12 2023
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
Western Glasscock County in western Texas...
Southeastern Midland County in western Texas...
* Until 800 PM CDT.
* At 600 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Western Glasscock and Southeastern Midland
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3182 10179 3179 10177 3177 10176 3173 10176
3166 10191 3177 10196 3182 10186
FLASH FLOOD...RADAR INDICATED
$$
Samantha Zuber1 follow-up statement
171
WGUS74 KMAF 130016
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
716 PM CDT Fri May 12 2023
TXC173-130026-
/O.CAN.KMAF.FF.W.0003.000000T0000Z-230513T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glasscock TX-
716 PM CDT Fri May 12 2023
...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN GLASSCOCK COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3182 10179 3180 10178 3178 10178 3177 10178
3172 10178 3166 10191 3178 10192 3182 10186
$$
TXC329-130100-
/O.CON.KMAF.FF.W.0003.000000T0000Z-230513T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Midland TX-
716 PM CDT Fri May 12 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR SOUTHEASTERN MIDLAND COUNTY...
At 716 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of Southeastern Midland County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3182 10179 3180 10178 3178 10178 3177 10178
3172 10178 3166 10191 3178 10192 3182 10186
FLASH FLOOD...RADAR INDICATED
$$
Samantha ZuberWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 2:19 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 12, 2:19 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 219 PM CDT Fri May 12 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This afternoon through Saturday night) Issued at 200 PM CDT Fri May 12 2023 Things are about to get interesting as we expect rapid thunderstorm development across the area over the next 1-2 hours. A retreating dryline has set up a sharp moisture gradient over the Permian Basin and Trans Pecos with dewpoints in the 60s east of the boundary and teens west. We are seeing an increasingly unstable airmass east of the dryline with very strong surface heating supporting CAPE values 3-4K J/kg. Mesoscale models have been consistent in developing numerous storms over the next couple hours from the Big Bend and Davis Mountains northeastward along and just north of the I-20 corridor as a weak shortwave moves into the area from Mexico. As storms develop, it is likely we will see them quickly merge and grow upscale into one or more convective systems as flow aloft remains weak. Initially large hail will be the main threat before storms begin to cluster and present more of a damaging wind risk. PWATs have been steadily increasing and slow storm motion initially could lead to some localized flooding, especially in urban areas. Once storms become more outflow dominant, forward motion should increase and limit the flooding threat. The worst of the storms should exit the area by midnight with stratiform rain likely to persist well into the night across the Permian Basin. The previously mentioned shortwave stalls over the area helping to generate more showers and isolated storms over northern portions of the area Saturday. The severe weather threat is low, but isolated heavy rainfall is still possible. Temperatures will cool significantly due to the clouds and rain with highs in the 60s/70s. && .LONG TERM... (Sunday through Thursday) Issued at 200 PM CDT Fri May 12 2023 The extended will remain active thanks to a second disturbance moving in from Mexico creating another large scale ascent pattern across W TX down into the Edwards Plateau. Sunday will be the quieter of the days as shortwave trough will still be perusing through north-central Mexico, but showers and storms will be possible over the eastern quarter of the CWA as southerly flow and weak mid-level shortwaves linger over that portion of W TX. Our next disturbance enters the picture late Sunday through Monday with scattered to widespread rainfall forecast across the region, especially for the Big Bend and southern Permian Basin where ascent will be maximized. Disturbance will meander for 24-36 hrs before becoming disheveled as it pivots eastward into central TX leading to lingering rainfall prospects for a good portion of the area through Tuesday with decaying PoPs beginning Wednesday. The prolonged period of rainfall will create an elevated potential for localized flooding, especially within any training echoes of heavier rainfall. This is still welcomed after a very period of limited precipitation and will do wonders for drought conditions in places across all of W TX and SE NM. Temperatures will remain below normal through the period with the "warmest" day on Sunday when rain prospects are the lowest. Highs in the U70s and 80s will be common on Sunday, but the bottom falls out again Monday thanks to cloud cover and rainfall prospects. Expect widespread 70s bringing temperatures a solid 10-15 degrees below normal which will feel great prior to the summer season incoming. Highs will rebound each successive day beginning Tuesday, but even the final day of the long term is slightly below normal with highs in the low to mid 80s. && .AVIATION... (18Z TAFS) Issued at 1203 PM CDT Fri May 12 2023 VFR will prevail into the early afternoon as winds increase from the southeast. TS will develop across much of the TX terminals late this afternoon and evening with gusty winds possible in and near these storms. TAFs will likely be amended as storms develop and timing becomes more certain. Low cigs will be possible as winds shift to the northeast late tonight behind a cold front. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 61 72 58 80 / 90 90 60 60 Carlsbad 59 68 55 78 / 40 80 40 30 Dryden 62 76 62 78 / 90 60 60 50 Fort Stockton 59 75 58 80 / 70 60 40 40 Guadalupe Pass 56 66 53 73 / 20 50 20 20 Hobbs 57 65 53 77 / 70 80 50 40 Marfa 48 74 45 77 / 50 50 30 40 Midland Intl Airport 60 71 57 79 / 80 80 50 50 Odessa 61 71 58 79 / 80 80 50 50 Wink 59 73 54 81 / 70 70 40 40 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...29 LONG TERM....87 AVIATION...29
Hazardous weather outlook, May 12, 1:49 PM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 149 PM CDT Fri May 12 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-131900- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 149 PM CDT Fri May 12 2023 /1249 PM MDT Fri May 12 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is a slight risk of severe thunderstorms this afternoon and evening across much of the area. Large hail, damaging winds, and lightning are the primary threats. Heavy rainfall will allow for localized flooding across a large portion of west Texas and the eastern half of southeast New Mexico. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Widespread showers and thunderstorms are possible at times across the area from Saturday through early next week with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, May 12, 5:21 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
521 PM CDT Fri May 12 2023
TXZ046-047-122300-
Dawson TX-Borden TX-
521 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of southwestern Borden
and southeastern Dawson Counties through 600 PM CDT...
At 521 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Ackerly, moving north at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sparenberg, Key and Hancock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3253 10166 3253 10184 3284 10190 3284 10158
TIME...MOT...LOC 2221Z 181DEG 16KT 3265 10174
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
44Special weather statement, May 12, 5:29 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
529 PM CDT Fri May 12 2023
TXZ048-122315-
Scurry TX-
529 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of northeastern Scurry
County through 615 PM CDT...
At 528 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hobbs, or 14 miles northeast of Snyder, moving south at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Scurry
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3267 10086 3296 10086 3296 10066 3267 10066
TIME...MOT...LOC 2228Z 357DEG 7KT 3279 10069
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
44Special weather statement, May 12, 5:31 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
531 PM CDT Fri May 12 2023
TXZ060-061-067-122315-
Ector TX-Ward TX-Winkler TX-
531 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of southwestern Ector,
north central Ward and Winkler Counties through 615 PM CDT...
At 531 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Kermit, moving west at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kermit, Wink, Winkler County Airport and Monahans Sandhills State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3198 10278 3167 10273 3160 10320 3199 10327
TIME...MOT...LOC 2231Z 087DEG 20KT 3185 10292
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
16Special weather statement, May 12, 5:32 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
532 PM CDT Fri May 12 2023
TXZ063-070-122315-
Reagan TX-Glasscock TX-
532 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of southwestern
Glasscock, southeastern Midland, northwestern Reagan and northeastern
Upton Counties through 615 PM CDT...
At 531 PM CDT, Doppler radar was tracking a strong thunderstorm 21
miles south of Garden City, moving northwest at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Saint Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3146 10164 3163 10178 3170 10178 3180 10156
3154 10144
TIME...MOT...LOC 2231Z 151DEG 24KT 3157 10159
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
44Local storm report, May 12, 5:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
543 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FLASH FLOOD 8 S WESTBROOK 32.24N 101.01W
05/12/2023 MITCHELL TX PUBLIC
PUBLIC PHOTO OF FLOOD WATERS CROSSING FM 670
AT THE INTERSECTION OF CR 337 IN SOUTHERN
MITCHELL COUNTY.
&&Special weather statement, May 12, 5:46 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
546 PM CDT Fri May 12 2023
TXZ053-122330-
Mitchell TX-
546 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of Mitchell County
through 630 PM CDT...
At 546 PM CDT, Doppler radar was tracking a strong thunderstorm near
Champion Creek Reservoir, or 10 miles southeast of Colorado City,
moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City, Loraine, Lake Colorado City, Champion Creek Reservoir
and Lake Colorado City State Park.
This includes Interstate 20 between mile markers 214 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3210 10118 3252 10080 3252 10066 3210 10067
TIME...MOT...LOC 2246Z 254DEG 8KT 3228 10075
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
44The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:03 PM CDT | Special Weather Statement | MAF | Ector | 42 min |
| May 12, 3:08 PM CDT | Special Weather Statement | MAF | Midland | 52 min |
| May 12, 3:11 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 64 min |
| May 12, 3:22 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 27 min |
| May 12, 3:24 PM CDT | Special Weather Statement | MAF | Howard | 51 min |
| May 12, 3:27 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 63 min |
| May 12, 3:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 12, 3:31 PM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
| May 12, 3:38 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| May 12, 3:46 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 32 min |
| May 12, 3:48 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 42 min |
| May 12, 3:53 PM CDT | Areal Flood Advisory | MAF | Glasscock, Midland | 3 hr |
| May 12, 3:58 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Reeves | 3 hr |
| May 12, 3:58 PM CDT | Special Weather Statement | MAF | Reeves | 47 min |
| May 12, 4:04 PM CDT | Special Weather Statement | MAF | Midland | 41 min |
| May 12, 4:08 PM CDT | Special Weather Statement | MAF | Brewster | 52 min |
| May 12, 4:14 PM CDT | Special Weather Statement | MAF | Howard | 46 min |
| May 12, 4:17 PM CDT | Special Weather Statement | MAF | Ector | 43 min |
| May 12, 4:18 PM CDT | Areal Flood Advisory | MAF | Andrews, Martin, Midland | 2 hr |
| May 12, 4:27 PM CDT | Special Weather Statement | MAF | Mitchell | 48 min |
| May 12, 4:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 12, 4:31 PM CDT | Areal Flood Advisory | MAF | Crane, Ector | 3 hr |
| May 12, 4:32 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward | 58 min |
| May 12, 4:37 PM CDT | Special Weather Statement | MAF | Midland | 38 min |
| May 12, 4:38 PM CDT | Areal Flood Advisory | MAF | Glasscock, Howard, Mitchell | 3 hr |
| May 12, 4:44 PM CDT | Special Weather Statement | MAF | Glasscock | 46 min |
| May 12, 4:46 PM CDT | Special Weather Statement | MAF | Glasscock | 44 min |
| May 12, 4:49 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 41 min |
| May 12, 4:57 PM CDT | Special Weather Statement | MAF | Howard | 48 min |
| May 12, 4:58 PM CDT | Flash Flood Warning | MAF | Crane, Ector | 3 hr |
| May 12, 5:01 PM CDT | Flash Flood Warning | MAF | Glasscock, Howard, Mitchell | 119 min |
| May 12, 5:10 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 35 min |
| May 12, 5:14 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Presidio | 3 hr |
| May 12, 5:14 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell | 46 min |
| May 12, 5:16 PM CDT | Special Weather Statement | MAF | Pecos | 44 min |
| May 12, 5:19 PM CDT | Special Weather Statement | MAF | Ector | 41 min |
| May 12, 5:21 PM CDT | Special Weather Statement | MAF | Dawson | 39 min |
| May 12, 5:29 PM CDT | Special Weather Statement | MAF | Scurry | 46 min |
| May 12, 5:31 PM CDT | Special Weather Statement | MAF | Winkler | 44 min |
| May 12, 5:32 PM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| May 12, 5:46 PM CDT | Special Weather Statement | MAF | Mitchell | 44 min |
| May 12, 5:48 PM CDT | Areal Flood Advisory | MAF | Pecos | 117 min |
| May 12, 5:53 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson | 112 min |
| May 12, 6:04 PM CDT | Special Weather Statement | MAF | Midland | 41 min |
| May 12, 6:06 PM CDT | Special Weather Statement | MAF | Terrell | 39 min |
| May 12, 6:10 PM CDT | Flash Flood Warning | MAF | Ector | 2 hr |
| May 12, 6:17 PM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| May 12, 6:33 PM CDT | Special Weather Statement | MAF | 42 min | |
| May 12, 6:38 PM CDT | Areal Flood Advisory | MAF | Crane, Ector, Midland, Upton | 2 hr |
| May 12, 6:42 PM CDT | Special Weather Statement | MAF | Crane | 48 min |
| May 12, 6:53 PM CDT | Flash Flood Warning | MAF | Glasscock, Reagan | 5 hr |
| May 12, 6:59 PM CDT | Areal Flood Advisory | MAF | Glasscock, Howard, Mitchell | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.